Robust H∞ filtering for singular Markovian jump systems via decoupling and substitution principles

This paper extends the existing results on the robust H∞ filtering problem for singular Markovian jump systems. Firstly, the double variables‐based decoupling principle and the variable substitution principle are proposed, respectively. Secondly, the two principles are employed to formulate a robust...

Ausführliche Beschreibung

Gespeichert in:
Bibliographische Detailangaben
Veröffentlicht in:International journal of robust and nonlinear control 2021-05, Vol.31 (8), p.3179-3194
Hauptverfasser: Tian, Yu‐Feng, Wang, Zhan‐Shan
Format: Artikel
Sprache:eng
Schlagworte:
Online-Zugang:Volltext
Tags: Tag hinzufügen
Keine Tags, Fügen Sie den ersten Tag hinzu!